Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 5, 2015, 2:55 PM CST for 8 counties in Wisconsin. It took effect at Jan 6, 2015, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2015, 2:55 PM CST (20:55 UTC)
- In effect from
- Jan 6, 2015, 3:00 AM CST
- Expired
- Jan 6, 2015, 11:49 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Door County, WI, Marathon County, WI, Oconto County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
755 WWUS43 KGRB 052055 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CST MON JAN 5 2015 ...BITTERLY COLD WIND CHILLS EXPECTED NORTH AND WEST OF THE FOX VALLEY TONIGHT INTO TUESDAY MORNING... .BITTERLY COLD TEMPERATURES AND WEST TO SOUTHWEST WINDS AROUND 5 MPH WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO TONIGHT INTO TUESDAY MORNING NORTH AND WEST OF THE FOX VALLEY. WIZ030-031-035>037-045-060500- /O.EXP.KGRB.WC.Y.0001.000000T0000Z-150105T2100Z/ /O.NEW.KGRB.WC.Y.0002.150106T0900Z-150106T1800Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 255 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST TUESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST TUESDAY. * WIND CHILLS HAVE RISEN TO ABOVE 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY FOR THIS AFTERNOON WAS ALLOWED TO EXPIRE. * WIND CHILLS WILL AGAIN FALL TO 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO TUESDAY MORNING. WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ022-038>040-048>050-074-052200- /O.EXP.KGRB.WC.Y.0001.000000T0000Z-150105T2100Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 255 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... WIND CHILLS HAVE RISEN TO ABOVE 20 BELOW ZERO THIS AFTERNOON... THUS THE WIND CHILL ADVISORY WAS ALLOWED TO EXPIRE. $$ WIZ005-010>013-018>021-073-060500- /O.EXT.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 255 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * WIND CHILLS OF 20 BELOW TO 35 BELOW WILL CONTINUE TONIGHT INTO TUESDAY MORNING. THE LOWEST WIND CHILL READINGS ARE EXPECTED ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ECKBERG
4 follow-up statements
734 WWUS43 KGRB 052203 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CST MON JAN 5 2015 ...BITTERLY COLD WIND CHILLS EXPECTED NORTH AND WEST OF THE FOX VALLEY TONIGHT INTO TUESDAY MORNING... .BITTERLY COLD TEMPERATURES AND WEST TO SOUTHWEST WINDS AROUND 5 MPH WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO TONIGHT INTO TUESDAY MORNING NORTH AND WEST OF THE FOX VALLEY. WIZ005-010>013-018>021-073-060500- /O.CON.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 403 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WIND CHILLS OF 20 BELOW TO 35 BELOW WILL CONTINUE TONIGHT INTO TUESDAY MORNING. THE LOWEST WIND CHILL READINGS ARE EXPECTED ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ030-031-035>037-045-060500- /O.CON.KGRB.WC.Y.0002.150106T0900Z-150106T1800Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 403 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST TUESDAY... * WIND CHILLS WILL AGAIN FALL TO 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO TUESDAY MORNING. WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TSK
709 WWUS43 KGRB 060246 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 846 PM CST MON JAN 5 2015 ...BITTERLY COLD WIND CHILLS EXPECTED NORTH AND WEST OF THE FOX VALLEY TONIGHT INTO TUESDAY MORNING... .BITTERLY COLD TEMPERATURES AND WEST WINDS 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO OVERNIGHT INTO TUESDAY MORNING NORTH AND WEST OF THE FOX VALLEY. WIZ022-074-061100- /O.EXA.KGRB.WC.Y.0002.150106T0900Z-150106T1800Z/ DOOR-SOUTHERN OCONTO- INCLUDING THE CITY OF...STURGEON BAY 846 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST TUESDAY. * WIND CHILLS WILL FALL TO 20 BELOW TO 25 BELOW ZERO LATE TONIGHT INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ030-031-035>037-045-061100- /O.CON.KGRB.WC.Y.0002.150106T0900Z-150106T1800Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 846 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST TUESDAY... * WIND CHILLS WILL FALL TO 20 BELOW TO 30 BELOW ZERO LATE TONIGHT INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>013-018>021-073-061100- /O.CON.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 846 PM CST MON JAN 5 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WIND CHILLS OF 20 BELOW TO 35 BELOW WILL CONTINUE TONIGHT INTO TUESDAY MORNING. THE LOWEST WIND CHILL READINGS ARE EXPECTED ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 15 TO 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KIECKBUSCH
333 WWUS43 KGRB 061051 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 451 AM CST TUE JAN 6 2015 ...ARCTIC AIR AND GUSTY WINDS WILL COMBINE TO PRODUCE DANGEROUSLY COLD CONDITIONS AT TIMES THIS WEEK... .ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS WISCONSIN FOR THE REST OF THE WORK WEEK. THE COMBINATION OF WIND AND COLD WILL CREATE HAZARDOUS CONDITIONS THIS MORNING. WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND TONIGHT...RESULTING IN DANGEROUSLY COLD CONDITIONS BY LATE TONIGHT AND WEDNESDAY MORNING. WIZ022-030-031-035>037-045-074-061800- /O.CON.KGRB.WC.Y.0002.000000T0000Z-150106T1800Z/ DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 451 AM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS AS LOW AS 20 BELOW TO 30 BELOW ZERO ARE EXPECTED THROUGH LATE MORNING. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 30 BELOW TO 40 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>013-018>021-073-061800- /O.CON.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 451 AM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS AS LOW AS 25 BELOW TO 35 BELOW ZERO ARE EXPECTED THROUGH LATE MORNING. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 30 BELOW TO 40 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SKOWRONSKI
058 WWUS43 KGRB 061749 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1149 AM CST TUE JAN 6 2015 ...DANGEROUS COLD WIND CHILLS EXPECTED TONIGHT INTO WEDNESDAY MORNING... .ANOTHER SURGE OF ARCTIC AIR WILL SWEEP ACROSS THE REGION TONIGHT... BRINGING BITTERLY COLD TEMPERATURES AND DANGEROUSLY LOW WIND CHILLS. THE GUSTY WINDS MAY ALSO PRODUCE SOME PATCHY BLOWING AND DRIFTING OF THE SNOW ON THE GROUND. WIZ030-031-035>037-045-070200- /O.CAN.KGRB.WC.Y.0002.000000T0000Z-150106T1800Z/ /O.NEW.KGRB.WC.W.0002.150107T0300Z-150107T1800Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1149 AM CST TUE JAN 6 2015 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * WIND CHILLS HAVE RISEN TO ABOVE 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 35 BELOW TO 45 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. A WIND CHILL ADVISORY WILL ALSO BE NEEDED WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS THE ARCTIC AIR REMAINS FIRMLY ENTRENCHED ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>013-018>021-070200- /O.CAN.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ /O.NEW.KGRB.WC.W.0002.150107T0300Z-150107T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA 1149 AM CST TUE JAN 6 2015 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * WIND CHILLS HAVE IMPROVED TO ABOVE 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 35 BELOW TO 45 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. A WIND CHILL ADVISORY WILL ALSO BE NEEDED WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS THE ARCTIC AIR REMAINS FIRMLY ENTRENCHED ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ022-074-070200- /O.CAN.KGRB.WC.Y.0002.000000T0000Z-150106T1800Z/ /O.NEW.KGRB.WC.Y.0003.150107T0300Z-150107T1800Z/ DOOR-SOUTHERN OCONTO- INCLUDING THE CITY OF...STURGEON BAY 1149 AM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * WIND CHILLS HAVE IMPROVED TO ABOVE 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 35 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. A WIND CHILL ADVISORY WILL ALSO BE NEEDED WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS THE ARCTIC AIR REMAINS FIRMLY ENTRENCHED ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ073-070200- /O.CAN.KGRB.WC.Y.0001.000000T0000Z-150106T1800Z/ /O.NEW.KGRB.WC.Y.0003.150107T0300Z-150107T1800Z/ SOUTHERN MARINETTE- INCLUDING THE CITY OF...CRIVITZ 1149 AM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * WIND CHILLS HAVE IMPROVED TO ABOVE 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * THE TYPICAL DAYTIME WARMING OF TEMPERATURES WILL RESULT IN AN EASING OF THE LOW WIND CHILLS THIS AFTERNOON...BUT AN INCREASE IN WINDS WILL RESULT IN EVEN MORE SEVERE CONDITIONS WHEN TEMPERATURES DROP AGAIN TONIGHT. WIND CHILL INDICES AS LOW AS 35 BELOW ZERO ARE EXPECTED LATE TONIGHT AND WEDNESDAY MORNING. FROSTBITE TO EXPOSED SKIN IS POSSIBLE IN AS LITTLE AS 15 MINUTES UNDER THESE CONDITIONS. A WIND CHILL ADVISORY WILL ALSO BE NEEDED WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS THE ARCTIC AIR REMAINS FIRMLY ENTRENCHED ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ038>040-048>050-070200- /O.NEW.KGRB.WC.Y.0003.150107T0300Z-150107T1800Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1149 AM CST TUE JAN 6 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * GUSTY NORTHWEST WINDS AND TEMPERATURES DROPPING BELOW ZERO WILL PRODUCE WIND CHILL READINGS OF 25 BELOW TO 35 BELOW ZERO LATE TONIGHT AND WEDNESDAY MORNING. * WIND CHILL READINGS THIS LOW CAN PRODUCE FROST BITE IN 25 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 2:51 PM CST, 4 minutes earlier.
Area forecast discussion, Jan 5, 2:51 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 251 PM CST MON JAN 5 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 246 PM CST MON JAN 5 2015 MAIN CONCERN FOR TONIGHT AND TUESDAY MORNING WILL BE THE WIND CHILL HEADLINES. SEVERAL COMPLICATIONS TO THE HEADLINES FOR TONIGHT. THE MAIN CONCERN WILL BE THE WIND. NUMERICAL GUIDANCE WOULD SUGGEST THAT WINDS WILL REMAIN AROUND 5 MPH...BUT THIS IS NOT A GIVEN WITH LIGHTER GRADIENT DURING THE EVENING AND LIGHTER WINDS ALOFT...ESPECIALLY ACROSS CENTRAL WISCONSIN THIS EVENING. OVER THE NORTH...MUCH COLDER TEMPERATURES ARE EXPECTED AS CLIPPER SYSTEM PASSES WELL TO THE SOUTH THUS A 4 OR 5 MPH WIND WILL PRODUCE WIND CHILLS THAT WILL FALL INTO THE WIND CHILL CATEGORY. DECIDED TO RUN WITH THE WIND CHILL ADVISORY OVER THE NORTH THROUGH NOON ON TUESDAY. EXPECTING TEMPERATURES TO FALL OFF PRETTY QUICKLY AFTER SUNSET. ACROSS CENTRAL WISCONSIN...CLOUD COVER WILL KEEP TEMPERATURES UP DURING THE EVENING...THEN FALL OFF TOWARDS SUNRISE. WINDS SHOULD PICK UP TUESDAY MORNING...THUS PRODUCING WIND CHILLS IN THE ADVISORY CATEGORY LATE TONIGHT AND ESPECIALLY EARLY ON TUESDAY MORNING. ISSUED WIND CHILL ADVISORY FOR MARATHON...WOOD... PORTAGE...WAUSHARA...SHAWANO AND WAUPACA COUNTIES FROM 3 AM TO NOON ON TUESDAY. BASED ON TEMPERATURES UPSTREAM THIS AFTERNOON AND PER COORDINATION WITH SURROUNDING OFFICES...LOWERED HIGH TEMPERATURES ON TUESDAY. SNOW SHOWERS WILL BECOME MORE NUMEROUS TUESDAY AFTERNOON ACROSS THE NORTH AS 850MB WINDS TURN TO THE NORTHWEST. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 246 PM CST MON JAN 5 2015 OVERALL NO SIGNIFICANT CHANGES TO LONG TERM FORECAST AS BROAD LONGWAVE TROUGH CONTINUES TO DOMINATE THE WESTERN GREAT LAKES THROUGH THE EARLY PART OF THE UPCOMING WEEKEND. FORECAST AREA WILL REMAIN ENTRENCHED IN ARCTIC AIRMASS WITH AT LEAST ONE OPPORTUNITY FOR SOME MEASURABLE SNOW BEFORE THE END OF THE WORK WEEK. IN THE WAKE OF THE SHORT WAVE DISTURBANCE FORECAST TO MOVE INTO THE EASTERN GREAT LAKES TUESDAY EVENING...NEXT SURGE OF BITTER COLD ARCTIC AIR STILL ON TRACK TO PLUNGE SOUTHWARD INTO THE FORECAST AREA TUESDAY NIGHT. CORE OF THE COLDEST AIR SHOULD PUSH SOUTHWARD ACROSS THE WESTERN HALF OF THE FORECAST AREA WEDNESDAY MORNING. MORNING LOWS WILL BE THE COLDEST OVER CENTRAL AND NORTHCENTRAL WISCONSIN WITH READINGS SIMILAR TO WHAT WAS OBSERVED ON MONDAY MORNING. MINIMUM TEMPERATURES WEDNESDAY MORNING MAY NOT BE QUITE AS EXTREME OVER THE NORTHEAST PORTION OF THE FORECAST AREA WHERE SOME LAKE MODIFICATION AND MORE CLOUD COVER WILL KEEP MORNING LOWS MAINLY IN THE SINGLE DIGITS BELOW ZERO. SURFACE PRESSURE GRADIENT FORECAST TO BE FAIRLY TIGHT LATE TUESDAY NIGHT INTO WEDNESDAY MORNING THUS IT APPEARS STRONGEST WINDS WILL BE OBSERVED DURING THAT TIME FRAME WITH GUSTS AROUND 20 TO 25 MPH. ONCE AGAIN IT APPEARS THAT WIND CHILL VALUES WILL APPROACH ADVISORY CRITERIA TUESDAY NIGHT INTO WEDNESDAY. WITH RIDGE AXIS FORECAST TO DRIFT ACROSS THE FORECAST AREA WEDNESDAY NIGHT...ALONG WITH LIGHTER WINDS AND LESS CLOUD COVER...MORNING LOWS ON THURSDAY MORNING WILL ALSO LIKELY BE DOUBLE DIGITS BELOW ZERO OVER ALL BUT THE LAKESHORE COUNTIES. WITH LIGHTER WINDS EXPECTED...MIGHT BE A BIT TOUGHER TO REACH WINDCHILL ADVISORY CRITERIA...BUT IT WILL BE CLOSE. THEN NEXT CLIPPER SYSTEM STILL ON TRACK TO RACE SOUTHEAST ACROSS THE FORECAST AREA THURSDAY INTO EARLY THURSDAY EVENING. STILL APPEARS THAT THE MOST ROBUST FORCING ASSOCIATED WITH THE SHORTWAVE IMPULSE WILL IMPACT THE NORTHERN HALF OF WISCONSIN DURING THE DAY ON THURSDAY. CONSENSUS OF MODEL GUIDANCE HAS BEEN FAIRLY CONSISTENT LAST COUPLE OF CYCLES FORECASTING AROUND A TENTH OF AN INCH OF QPF OVER MUCH OF THE FORECAST AREA. ASSUMING AROUND A 20:1 SNOW TO LIQUID RATIO...WOULD YIELD AN INCH OR TWO OF SNOW OVER MOST OF THE AREA BY EARLY THURSDAY EVENING. LIGHT SNOW SHOULD BE EAST OF THE FORECAST AREA BY AROUND 6 PM FOLLOWED BY CLEARING SKIES AND ANOTHER REINFORCEMENT OF THE ARCTIC AIR FOR THURSDAY NIGHT AND FRIDAY. HIGHS ON FRIDAY MAINLY IN THE SINGLE DIGITS BELOW ZERO FAR NORTH...TO SINGLE DIGITS ABOVE ZERO OVER THE FOX VALLEY. FOR THE WEEKEND...A GENERALLY QUIET DAY ON SATURDAY AS BROAD HIGH PRESSURE PASSES TO OUR SOUTH. SHOULD START TO SEE SOME SLIGHT MODERATION IN TEMPERATURES AS WINDS TURN SOUTHWESTERLY WITH DAYTIME HIGHS APPROACHING THE LOWER TEENS ABOVE ZERO OVER THE SOUTHERN PORTION OF THE FORECAST AREA. FORECAST DISCREPANCIES START TO EMERGE LATER SATURDAY NIGHT INTO SUNDAY. CANADIAN AND OPERATIONAL GFS SUGGEST PERHAPS SOME LIGHT SNOW BREAKING OUT OVER THE UPPER MIDWEST OR WESTERN GREAT LAKES REGION SATURDAY NIGHT...WITH BROAD WARM ADVECTION ZONE AHEAD OF WEAK UPPER-LEVEL IMPULSE. ECMWF ALSO SUGGESTS A SIMILAR WEAK SIGNAL BUT FURTHER EAST INTO LOWER MICHIGAN. FOR NOW FORECAST WILL REMAIN DRY FOR SATURDAY NIGHT. SUNDAY STILL LOOKS TO BE MAINLY DRY AS UPPER-LEVEL FLOW CONTINUES TO LOOK MORE ZONAL. WILL CONTINUE THE GRADUAL UPWARD TREND IN TEMPERATURES FOR SUNDAY WITH DAYTIME HIGHS GENERALLY IN THE 15 TO 20 DEGREE RANGE. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1136 AM CST MON JAN 5 2015 VFR CONDITIONS WILL CONTINUE ACROSS MUCH OF THE REGION THIS AFTERNOON AND TONIGHT. SOME MVFR CIGS OR VISIBILITIES ARE POSSIBLE SOUTH OF HIGHWAY 29 DUE TO LIGHT SNOW AS CLIPPER SYSTEM PASSES SOUTH OF THE AREA. THE SNOW SHOULD END ACROSS EASTERN WISCONSIN BY 12Z. GUSTY WEST WINDS CAN BE EXPECTED ON TUESDAY...AROUND 20 KNOTS AT TIMES FROM MID TO LATE MORNING INTO THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR WIZ022-030- 031-035>040-045-048>050-074. WIND CHILL ADVISORY FROM 3 AM TO NOON CST TUESDAY FOR WIZ030-031- 035>037-045. WIND CHILL ADVISORY UNTIL NOON CST TUESDAY FOR WIZ005-010>013- 018>021-073. && SHORT TERM.....ECKBERG LONG TERM......ESB AVIATION.......ECKBERG
Hazardous weather outlook, Jan 5, 2:53 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST MON JAN 5 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 253 PM CST MON JAN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WIND CHILL ADVISORIES ARE IN EFFECT FOR WIND CHILLS OF 20 BELOW TO 35 BELOW NORTH AND WEST OF THE FOX VALLEY. WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN 10 TO 30 MINUTES. HAZARDOUS TRAVEL IS POSSIBLE TONIGHT SOUTH OF HIGHWAY 29 DUE TO LIGHT SNOW. UP TO AN INCH IS POSSIBLE ACROSS PORTIONS OF CENTRAL WISCONSIN AND THE LOWER FOX VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WIND CHILL ADVISORIES ARE IN EFFECT TUESDAY MORNING FOR WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO NORTH AND WEST OF THE FOX VALLEY. HAZARDOUS TRAVEL IS POSSIBLE ACROSS NORTH-CENTRAL WISCONSIN TUESDAY AFTERNOON INTO WEDNESDAY MORNING DUE TO LAKE EFFECT SNOW SHOWERS. A REINFORCING SURGE OF ARCTIC AIR MAY RESULT IN DANGEROUSLY COLD CONDITIONS AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH ADDITIONAL WIND CHILL HEADLINES POSSIBLE. ON THURSDAY INTO THURSDAY EVENING...ANOTHER CLIPPER SYSTEM LOOKS TO BRING A FEW INCHES OF LIGHT AND FLUFFY SNOW...AND SOME BLOWING AND DRIFTING SNOW...TO MUCH OF THE FORECAST AREA...WHICH COULD RESULT IN SLIPPERY ROAD CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SNOWFALL REPORTS WILL BE GREATLY APPRECIATED TUESDAY AFTERNOON INTO WEDNESDAY MORNING ACROSS NORTH-CENTRAL WISCONSIN. LMZ521-522-541>543-062100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 253 PM CST MON JAN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GALE FORCE WIND GUSTS...ALONG WITH HEAVY FREEZING SPRAY...ARE POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY MORNING. EB/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:04 PM CST | Gale Watch | GRB | 5 hr | |
| Jan 5, 4:04 PM CST | Heavy Freezing Spray Watch | GRB | 5 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.